Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

The Model Theory of Differential Fields of Characteristic p ≠ 0

Carol Wood
Proceedings of the American Mathematical Society
Vol. 40, No. 2 (Oct., 1973), pp. 577-584
DOI: 10.2307/2039417
Stable URL: http://www.jstor.org/stable/2039417
Page Count: 8
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
The Model Theory of Differential Fields of Characteristic p ≠ 0
Preview not available

Abstract

The theory of differential fields of characteristic p ≠ 0 is shown to have a model companion, the theory of differentially closed fields, which is moreover the model completion of the theory of differentially perfect fields. It is also shown that the theory of differentially closed fields is not ω-stable.

Page Thumbnails

  • Thumbnail: Page 
577
    577
  • Thumbnail: Page 
578
    578
  • Thumbnail: Page 
579
    579
  • Thumbnail: Page 
580
    580
  • Thumbnail: Page 
581
    581
  • Thumbnail: Page 
582
    582
  • Thumbnail: Page 
583
    583
  • Thumbnail: Page 
584
    584